# SDR DALA2014081304567

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION IN FWD PAX CABIN FWD LOWER CORNER FRAME 16 BETWEEN STRINGERS 22 - 23L.  REPLACED CORNER FITTING AND FASTENERS IAW SRM 51-72-11 AND DWG D531-12109.
